MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC PLUS 310, STAGE 3 BOXING; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC PLUS 310, STAGE 3 BOXING; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 530A1167
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Defective Component (2292); Battery Problem (2885); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device had inaccurate readings, a defective manometer, internal leakage, and a depleted battery.The product is available for repair.This was discovered prior to patient use and there was no patient harm.The reported product fault occurred during testing and no medical intervention was required.
 
Additional Manufacturer Narrative
D9: date returned to mfg.: unknown d3: correction.H3 and h6.Codes: updated.Device evaluation: leaked due to disconnection at gas supply.Long continues flow (sometime stuck here) at a very low bpm for normal operating mode.Faulty functional switch module, frequency module, vrv, possibly demand valve faulty also.Rear case contaminated with blood require new patient valve, new casing.Failed relief valve and frequency and tidal volume performance tests.Unit beyond economic repair.Customer requests to return the device unrepaired.

Brand Name
PNEUPAC PARAPAC PLUS 310, STAGE 3 BOXING
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL LTD.
bramingham business park
enterprise way
luton, bedfordshire MN LU3 4 BU
UK  LU3 4BU
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key19839575
Report Number3012307300-2024-06700
Device Sequence Number12482464
Product Code BTL
UDI-Device Identifier35019315107478
UDI-Public(01)35019315107478(11)171002
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530A1167
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown